# SDR UPS96221414

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FUSELAGE SKIN CORRODED B/S 1330 BETWEEN STRINGER 7R AND 10R.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIRED IAW SRM 53-30-3 FIG 12 AND SRM 51-30-2.
